# SDR GTIA2023111437606

- Difficulty date: November 12, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N674NK
- Make and model: Airbus A321-231
- Aircraft serial: 7462
- Aircraft time: 22,010 hours, 9,667 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WA FOUND L1 MEGAPHONE BROKEN/DAMAGED.  L1 MEGAPHONE R+R IAW AMM 25-65-51-420-051-A
